cardiologist-icon
Side effects of medicines
Mentioned medicines are suggested by orthopedic and cardiologist, but after taking this medicines my mom feels weak, headache, feels uneasy,dizziness and also complains of having chest pain , I am worried are they right medicines or combining two orthopedic and cardiac creating problem or wrong medicine pls suggest
89 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Well.. I can see amlong at prescribed for BP but apart from that I can't see any other medicines prescribed..I can help you out if you tell me the medicines... I feel that headache and dizziness might be due to fluctuating BP and not because of medicines...
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.